MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH TIB ROT COMP XS-XL; prosthesis, knee, femorotibial, constrained, cemented, metal/polymer

STRYKER ORTHOPAEDICS-MAHWAH MRH TIB ROT COMP XS-XL; prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Catalog Number 64812100
Medical Device Problem Codes Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat#: unknown; unknown bushing 1 of 2; lot#: unknown.Cat#: unknown; unknown bushing 2 of 2; lot#: unknown.Cat#: unknown; unknown sleeve; lot#: unknown.Cat#: unknown; unknown axle; lot#: unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
The following information was provided: revision knee surgery - infection.

Brand Name
MRH TIB ROT COMP XS-XL
Common Device Name
prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24870050
Report Number0002249697-2026-00284
Device Sequence Number9081690
Product Code KRO
UDI-Device Identifier07613327045208
UDI-Public07613327045208
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64812100
Device Lot Number226394D
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexFemale